# SDR 2014FA0000354

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: RT600
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHERS DELIVERED WITH ACFT, FAILED THE MONTHLY WEIGHT VERIFICATION AFTER ABOUT 2 YEARS TIS.  CHECKING FOR THE LEAK WITH SOAPY WATER REVEALS THAT THE ROLLED SEAM AT THE TOP OF THE BOTTLE LEAKS.  THESE FIRE BOTTLES HAVE A STATED LIFE OF 12 YEARS.
